# SDR O2GA2017102383301

- Difficulty date: October 17, 2017
- Submitted: October 31, 2017
- Operation: Air carrier
- Aircraft: N833UP
- Make and model: Beech B300
- Aircraft serial: FL947
- Aircraft time: 2,515 hours, 2,173 cycles
- Engine: Pwa PT6A60A
- Engine time: 2,515 hours, 2,173 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Concentrator
- Part number: 8221483101
- Part serial: 41GLIN
- Condition: Intermittent
- Location: Rt Engine
- Part time: 2,515 hours, 2,173 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE FLIGHT AT FL270, THE RIGHT ENGINE ITT CLIMBED INTO THE RED ZONE. RIGHT ENGINE ITT TOPPED OUT AT 1020 C REQUIRING AN ENGINE SHUTDOWN IAW POH.  AN EMERGENCY WAS DECLARED AND A DIVERSION WAS MADE.  LANDING WAS UNEVENTFUL. MAINTENANCE REPLACED THE RIGHT ENGINE DATA CONCENTRATOR. GROUND CHECKED PERFORMED.   GROUND CHECKS PERFORMED. A SUCCESSFUL OPERATIONAL CHECK FLIGHT WAS PERFORMED. AIRCRAFT WAS RETURNED TO SERVICE.
